Vol. 7, No. 2, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals

Vol. 7, No. 2, 2014

An interesting proof of the nonexistence of a continuous bijection between $\mathbb{R}^n$ and $\mathbb{R}^2$ for $n\neq 2$

Hamid Reza Daneshpajouh, Hamed Daneshpajouh and Fereshte Malek

Analysing territorial models on graphs

Marie Bruni, Mark Broom and Jan Rychtář

Binary frames, graphs and erasures

Bernhard G. Bodmann, Bijan Camp and Dax Mahoney

On groups with a class-preserving outer automorphism

Peter A. Brooksbank and Matthew S. Mizuhara

The sharp log-Sobolev inequality on a compact interval

Whan Ghang, Zane Martin and Steven Waruhiu

Analysis of a Sudoku variation using partially ordered sets and equivalence relations

Ana Burgers, Shelly Smith and Katherine Varga

Spanning tree congestion of planar graphs

Hiu Fai Law, Siu Lam Leung and Mikhail I. Ostrovskii

Convex and subharmonic functions on graphs

Matthew J. Burke and Tony L. Perkins

New results on an anti-Waring problem

Chris Fuller, David R. Prier and Karissa A. Vasconi